uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On the uniform equidistribution of long closed horocycles
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2000 (English)In: Asian Journal of Mathematics, Vol. 4, 20 pp.- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 4, 20 pp.- p.
URN: urn:nbn:se:uu:diva-37363OAI: oai:DiVA.org:uu-37363DiVA: diva2:65262
Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 128 hits
ReferencesLink to record
Permanent link

Direct link